# SDR SWAA2021030151956

- Difficulty date: February 23, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 69,869 hours, 41,289 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB; RIB AT STATION 101.9 CRACKED AT 4TH VERTICAL STIFFNER AFT OF FRONT SPAR HFEC VERIFIED PER 737 NDT PART 6 PROCEDURE 23 / REMOVED CRACKED RIB. THEN REPAIRED AND REINSTALLED SERVICEABLE RIB IAW SRM 55-10-09-2R & SRM 51-40-02
